What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Jun 22, 6:04 PM EST, 36 minutes earlier.
Area forecast discussion, Jun 22, 6:04 PM EST, 36 minutes before
Area Forecast Discussion
National Weather Service New York NY
704 PM EDT Sat Jun 22 2024
.SYNOPSIS...
A stationary boundary stays north of the area through tonight, and
then should begin to lift further north Sunday. A cold front
approaches Sunday night and moves through early Monday with high
pressure to follow into Tuesday. A cold front passes through
late Wednesday night into Thursday. High pressure will then
return for Thursday night into Friday.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Scattered showers and thunderstorms will be around with instability
and anomalous humidity in place. A few of these in the early evening
could reach severe levels with gusty to strong winds being the
primary hazard, along with heavy rain and lightning. Frontal
boundary stays locked up north of the area, but close enough to have
some forcing impacts, especially across northernmost and
northeastern portions of the area. CAMs have had some
inconsistencies around whether convection lingers or re-fires up
during a portion of the night. Bulk shear should be no more 25-30 kt
so not conducive to organized convection, however with multiple weak
boundaries around and a very humid air mass where it does not take
much to initiate or re-fire and some interaction with any outflow
could keep thing going some. Steering flow looks to be on the weaker
side, so any storms should not be fast moving so localized flash
flooding with any slower moving and more intense convection is a
concern. In any event, it will be a rather warm and muggy night.
Also, like last night where rain occurs causing a wet ground there
very well may be patches of fog in places. Don't have this in the
forecast as synoptic flow may be a bit stronger than the previous
night and may preclude this, but this will need to be monitored.
Lows overnight remain well above normal with dew point readings
hovering around 70. Therefore no meaningful relief tonight as lows
will range from around 70 across a few interior and eastern coastal
sections, to the upper 70s across the NYC and portions of the NE NJ
metro.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
The region should get even more into the warm sector on Sunday as
the warm front lifts further to the north. In terms of this stretch
of heat and humidity, this should be the most uncomfortable day
widespread across the area. Therefore continue heat headlines for
one more day, and added So. Nassau, So. New Haven, and So
Middlesex as temps just away from the immediate shore should be
able to reach 95 heat indice criteria for 2 consecutive days
this weekend, thus the northern portions of these southern
zones are close enough to warrant the advisory. Only far eastern
coastal sections look to remain just below heat adv criteria on
Sunday.
The chances for more widespread and more organized convection
increase into Sunday afternoon and evening despite the fact that
storm coverage with convective allowing models isn't all that
impressive. There should be better priming of the overall
environment as height falls in increase for the afternoon and
evening. The winds increase aloft, thus better bulk shear should
lead to more organized convection with the primary threat from any
storms being strong damaging wind gusts, with hail and an isolated
tornado possible but on the lower end of the threat scale. Storm
mode will likely be multicell, with a more linear / broken linear
mode possible into the evening as forcing increases. A mixed mode of
cluster / supercell cannot be ruled out further north across the
CWA. Hodograph curvature carves out more storm relative helicity
further north on Sunday. SPC has a Slight risk of severe storms for
a little more than half the area, with a marginal risk further
southeast across the area. Heavy downpours and lightning will be a
concern as well with any storms. With the faster flow aloft storms
should move along as any localized flash flood threat would be more
from repeat / training storms as individual cells should move faster
compared to the previous day. With the very high moisture
environment with PWATs likely just above 2 inches for much of the
area and a warm cloud layer easily above 11 kft instantaneous
rainfall rates could be rather high, and a potential issue for the
more urban environments in terms of localized flash flooding.
Overall the flash flood threat coverage wise appears limited due to
the faster nature of the storms, but one or two isolated cases
remain a concern. For more on potential hydrologic impacts see the
Hydrology section.
There is still a good deal of uncertainty for the overnight late
Sunday night into early Monday morning. There will be a pre-frontal
trough lingering which may serve as a focus for additional
convection towards the middle of the night. How much any previous
convection has worked over the storm environment will be the
determinant as to how much convection can occur during the night.
Getting towards early Monday morning the cold front starts to work
into western portions of the area. With the humid airmass still in
place look for widespread 70s for the low temperatures.
During the day Monday with the cold front getting to the east by mid
to late morning look for a drier N to NW flow. There should still be
a fair amount of cumulus as the cooler air aloft should be in place
with the upper level trough axis lagging behind a bit. Dew point
readings towards afternoon should get into the lower 60s, and may
even lower a bit more into the upper 50s or thereabout with
potentially more mixing due to downsloping. It will still be a very
warm day, just not as oppressive and heat headlines not anticipated.
With the upper level trough axis still lagging behind low end chance
PoPs seems prudent with a shower or thundershower possibility
through the afternoon. Temperatures in most places should top out
well into the 80s in most places due to a land based wind trajectory
out of the W and NW.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
Key Points:
* Temperatures will remain near to just above normal for much of the
extended period.
* A slow moving frontal system could bring locally heavy rainfall
from late day Wednesday into Thursday.
There has not been much change to the thinking with the extended
forecast for this update, and followed the National Blend of Models
closely. Shortwave ridging on Tuesday gives way to a more zonal flow
by Wednesday into Thursday. A shortwave trough passes north of the
area on Thursday followed by weak ridging again into next weekend.
Much of the week looks to remain dry, save for a frontal system that
approaches from the west late Wednesday night into Thursday. Modeled
PWATS of close to 2" along with a weak steering flow aloft would
increase the chances of excessive rainfall for the area as the front
passes through the area. Model thermodynamic profiles also look
favorable for thunderstorm development; though this may be somewhat
limited given the nighttime approach of the system. The front passes
Thursday, with a return to drier conditions under high pressure and
westerly flow to end the week.
High temperatures on Wednesday look to be near 90F across the urban
corridor of NYC and NJ and upper 80s elsewhere. With dewpoints in
the mid to upper 60s, this will yield heat indices in the mid to
upper 90s across the hottest locations. Thereafter, the front
passes through and Thursday/Friday are a bit cooler, but still above
average, in the mid to upper 80s.
Dry weather returns Friday as another high builds into the region.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
High pressure remains across the Western Atlantic as a nearly
stationary front lingers north of the region.
Mainly VFR this eve, however sct shwrs and tstms will produce
mvfr or lower where they occur. The convection generally
dissipates everywhere by 3Z or so, although cannot rule out at
least isold tstms overnight. Stratus and fog development likely
late once again at some terminals, but low confidence in this at
NYC terminals and have omitted for now. Conditions improve by
late Sunday morning.
S or SW flow tngt with speeds generally at or under 10 kt.
Strong and gusty winds will be possible in and near tstms.
Strengthening flow on Sunday, increasing to near 15G25kt by
afternoon. Additional convection is likely in the afternoon or
early evening.
NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Cluster of tstms may reach JFK/LGA by 3Z, but confidence too low
to include in TAFS attm. Tempo for EWR and TEB.
Timing of convection on Sunday could be off by a couple hours.
MVFR or lower conditions possible early Sunday AM if low stratus or
fog is able to develop.
OUTLOOK FOR 00Z MONDAY THROUGH THURSDAY...
Sunday night: Showers and thunderstorms likely with MVFR
conditions. S-SW wind gusts 20-25 kt along the coast.
Monday: MVFR with a chance of showers and thunderstorms.
Tuesday: VFR.
Wednesday: Mainly VFR. A chance of showers and thunderstorms in the
afternoon and at night, with MVFR or lower possible.
Thursday: MVFR or lower possible early.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Sub small craft advisories across all waters for a good portion of
tonight. However seas will begin climbing on the ocean with small
craft seas becoming increasingly likely Sunday morning. By early
afternoon Sunday small craft conditions begin to develop for a good
portion of the near-shore waters, with perhaps the exception of NY
Harbor with gusts 25, to even 30 kts further east. Ocean seas
approach 8 ft late Sunday and Sunday night. A cold front approaches
Monday night with gusts falling below small craft criteria on the
nearshore waters, but seas and gusts slower to subside on the ocean
waters. Towards late Monday afternoon and evening seas should
eventually subside enough for sub small craft conditions to return
to the ocean waters.
Winds and seas across all the waters remain below advisory levels
Tuesday and Tuesday night. Increasing southerly winds on Wednesday
and Wednesday night will allow for conditions on the oceans to
approach SCA conditions.
&&
.HYDROLOGY...
WPC has a marginal risk of excessive rainfall for most of the area,
with a Slight risk across a good portion of CT into this evening. A
marginal risk will continue for mainly north and northwest interior
portions of the area for Sunday and Sunday night. With a very humid
airmass in place any stronger storms could produce heavy rain with
isolated local instances of up to a few inches possible in a short
time.
There is a chance for locally heavy rain from late day Wednesday
afternoon into Wednesday night with a front moving through the
region.
&&
.TIDES/COASTAL FLOODING...
There will be a high rip current risk for both Sunday and Monday for
all ocean beaches with higher wave energy approaching the shoreline
with a S to SW wind wave on Sunday. The winds becoming more offshore
on Monday, but with the high risk continuing.
&&
.CLIMATE...
Here are current record high temperatures for Sunday...
Sunday, June 23
NYC: 96(1888)
LGA: 95(1965)
JFK: 94(2010)
EWR: 97(1965)
ISP: 91(1999)
BDR: 91(2010)
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT Sunday for CTZ005>011.
NY...Heat Advisory until 8 PM EDT Sunday for NYZ067>075-078-176>179.
High Risk for Rip Currents from 6 AM EDT Sunday through Monday
evening for NYZ075-080-081-178-179.
NJ...Heat Advisory until 8 PM EDT Sunday for NJZ002-004-006-103>108.
MARINE...Small Craft Advisory from noon Sunday to midnight EDT Sunday
night for ANZ331-332-335-340-345.
Small Craft Advisory from 8 AM Sunday to 6 AM EDT Monday for
ANZ350-353-355.
&&
SYNOPSIS...JE/DBR
NEAR TERM...JE
SHORT TERM...JE
LONG TERM...DBR
AVIATION...JMC/DR
MARINE...JE/DBR
HYDROLOGY...JE/DBR
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Jun 22, 3:22 PM EST, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
422 PM EDT Sat Jun 22 2024
CTZ005>011-NJZ002-004-006-103>108-NYZ067>074-078-176-177-232030-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Western Passaic-Eastern Passaic-Hudson-
Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Northwest Suffolk-Northern Queens-
Northern Nassau-
422 PM EDT Sat Jun 22 2024
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...
This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
The Storm Prediction Center has issued a slight to marginal risk of
Severe Thunderstorms on Sunday. Any storms will contain strong, gusty
winds, heavy downpours, and dangerous lightning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
ANZ331-332-335-338-340-345-350-353-355-232030-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
422 PM EDT Sat Jun 22 2024
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
No hazardous weather is expected at this time that would meet NWS
warning criteria.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ075-178-179-232030-
Kings (Brooklyn)-Southern Queens-Southern Nassau-
422 PM EDT Sat Jun 22 2024
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY EVENING...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
High Rip Current Risk.
The Storm Prediction Center has issued a slight risk of Severe
Thunderstorms on Sunday. Any storms will contain strong, gusty winds,
heavy downpours, and dangerous lightning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ080-232030-
Southwest Suffolk-
422 PM EDT Sat Jun 22 2024
...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY EVENING...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
The Storm Prediction Center has issued a marginal risk of Severe
Thunderstorms on Sunday. Any storms will contain strong, gusty winds,
heavy downpours, and dangerous lightning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
CTZ012-NYZ079-232030-
Southern New London-Northeast Suffolk-
422 PM EDT Sat Jun 22 2024
This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
The Storm Prediction Center has issued a marginal risk of Severe
Thunderstorms on Sunday. Any storms will contain strong, gusty winds,
heavy downpours, and dangerous lightning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
NYZ081-232030-
Southeast Suffolk-
422 PM EDT Sat Jun 22 2024
...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY EVENING...
This Hazardous Weather Outlook is for southeast New York.
.DAY ONE...Tonight.
Hazardous weather is not expected at this time.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk.
The Storm Prediction Center has issued a marginal risk of Severe
Thunderstorms on Sunday. Any storms will contain strong, gusty winds,
heavy downpours, and dangerous lightning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
&&
This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.
Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.
In the hours before
Special weather statement, Jun 22, 5:48 PM EST, 52 minutes before
Special Weather Statement
National Weather Service New York NY
648 PM EDT Sat Jun 22 2024
CTZ006-010-222330-
Northern New Haven CT-Southern New Haven CT-
648 PM EDT Sat Jun 22 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL NEW HAVEN COUNTY
THROUGH 730 PM EDT...
At 648 PM EDT, Doppler radar was tracking a strong thunderstorm over
Orange, or near Milford, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
New Haven, Milford, Guilford, Hamden, Branford, North Haven, Seymour,
North Branford, Orange, Derby, Woodbridge, West Haven, East Haven,
Ansonia, and Woodmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4131 7273 4123 7277 4125 7278 4123 7290
4125 7292 4119 7300 4120 7305 4119 7308
4120 7311 4123 7311 4125 7309 4128 7308
4130 7306 4132 7309 4139 7305
TIME...MOT...LOC 2248Z 292DEG 15KT 4128 7302
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JELocal storm report, Jun 22, 6:13 PM EST, 27 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
713 PM EDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Tstm Wnd Dmg 3 NNW East Hampton 41.61N 72.52W
06/22/2024 Middlesex CT Public
photos and video of numerous trees and wires
down at a campground will trees causing
damage to several RVs.
&&Local storm report, Jun 22, 6:18 PM EST, 22 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
718 PM EDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM Tstm Wnd Dmg 3 NW East Hampton 41.60N 72.53W
06/22/2024 Middlesex CT Public
Photos showing numerous trees down with
wires.
&&Special weather statement, Jun 22, 6:19 PM EST, 21 minutes before
Special Weather Statement
National Weather Service New York NY
719 PM EDT Sat Jun 22 2024
CTZ005-NYZ068-222345-
Northern Fairfield CT-Putnam NY-
719 PM EDT Sat Jun 22 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN PUTNAM AND NORTHERN
FAIRFIELD COUNTIES THROUGH 745 PM EDT...
At 717 PM EDT, Doppler radar was tracking a strong thunderstorm near
Brewster, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
Locations impacted include...
Danbury, Brookfield, New Fairfield, and Brewster Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4143 7367 4147 7357 4145 7339 4136 7347
TIME...MOT...LOC 2317Z 288DEG 18KT 4143 7357
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GoodmanSpecial weather statement, Jun 22, 6:28 PM EST, 12 minutes before
Special Weather Statement
National Weather Service New York NY
728 PM EDT Sat Jun 22 2024
NJZ105-107-230015-
Western Union NJ-Western Essex NJ-
728 PM EDT Sat Jun 22 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN UNION AND SOUTHWESTERN
ESSEX COUNTIES THROUGH 815 PM EDT...
At 727 PM EDT, Doppler radar was tracking a strong thunderstorm over
Martinsville, or near Somerville, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Plainfield around 745 PM EDT.
Summit around 800 PM EDT.
Clark around 805 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4060 7446 4062 7442 4067 7440 4066 7442
4066 7444 4065 7445 4067 7446 4074 7437
4076 7436 4076 7438 4078 7437 4079 7432
4067 7428 4064 7429 4062 7431 4061 7431
4059 7446
TIME...MOT...LOC 2327Z 258DEG 17KT 4063 7458
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GoodmanLocal storm report, Jun 22, 6:31 PM EST, 9 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
731 PM EDT Sat Jun 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM Tstm Wnd Dmg 2 NNW Cromwell 41.63N 72.64W
06/22/2024 Middlesex CT Law Enforcement
**3 INJ** first responders identified a tree
struck by lightning and 3 patients near the
strike. EMS crew treated two patients who
were transported to area hospitals for
further evaluation, and one patient who
refused treatment. This took place at TPC
River Highlands Golf Course at the PGA Tour.
&&